Vol. 5, No. 2, 1955

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 327: 1
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The adjoint semi-group

R. S. Phillips

Vol. 5 (1955), No. 2, 269–283
Mathematical Subject Classification
Primary: 46.2X
Milestones
Received: 30 August 1953
Published: 1 June 1955
Authors
R. S. Phillips